# SDR 2ARF201006001

- Difficulty date: June 3, 2010
- Submitted: June 9, 2010
- Operation: Air carrier
- Aircraft: N848SH
- Make and model: Doug DC-9-83
- Aircraft serial: 49848
- Aircraft time: 45,966 hours, 25,600 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 39271411
- Part serial: 3895
- Condition: Damaged
- Location: Cabin Pressure
- Part time: 24,975 hours, 14,455 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ACFT RETURNED DUE TO THE PRESSURIZATION FLOW LIGHT TURNED ON WHEN ACFT REACHED FL 330. THE OPERATIONAL PROCEDURES NOT CONTROLLED THE CABIN PRESSURE SO IT WAS REQUIRED TO RETURN TO DEPARTURE.  ACFT WAS SENT TO THE HANGAR AND MX PERSONNEL REPLACED THE LT REGULATING PRESSURE VALVE IAW MM 21-31-00, ALL CORRECT. THE OVERWEIGHT INSP WAS NOT NECESSARY DUE TO THE ACFT LANDED WITH 62,950 KILOGRAMS AND THE MAXIMUM LANDING WEIGHT IS 63,276 KILOGRAMS.
